Please use this identifier to cite or link to this item:
Title: Subfators and 1+1 dimensional TQFT's
Authors: Kodiyalam, Vijay
Pati, Vishwambhar
Sunder, V S
Keywords: Subfactors
Issue Date: 2007
Citation: International Journal of Mathematics, v.18, no.1, p.69-112
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
SUBFACTORS AND 1+1.pdf455.07 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.